| Model Number |
723-10-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#709-04-52e; tridentii tritanium multi 52e; lot# 85003301a, cat# 18-3605; delta c-taper head 36mm +5; lot# 86414001, cat# 17-0000e; ti sleeve for alumina head; lot# hv22t7.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The patient had a primary tha outside of cors scope.On (b)(6), 2021 patient underwent a left tha revision for impingement.The patient later developed an infection of the left hip and underwent revision for pji with all components exchanged on (b)(6), 2021.